On the Hyers-Ulam-Rassias stability of a generalized quadratic equation
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 261-272
Kil-Woung Jun and Yang-Hi Lee
Chungnam National University, Kongju National University of Education
Abstract : In this paper we prove the stability of the generalized quadratic equation $f(x+y)+g(x-y)-2f(x)-2g(y)=0$ in the spirit of Hyers, Ulam and Rassias.
Keywords : quadratic equation, stability of functional equation, quadratic function
MSC numbers : 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd